# SDR CALA2012053100380

- Difficulty date: May 17, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 48,119 hours, 6,812 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 18/21 EMERGENCY LIGHTS INOPERATIVE.  FOUND ROW 18 UNPLUGGED.  RECONNECTED, CHECKED NORMAL.
